Pulsatilla - DiarrheaI've been taking Pulsatilla and have a terrible case of diarrhea (diarrhea started after taking Pulsatilla)... completely watery, have to run to the toilet, sometimes even in the middle of the night. It is constant, in other words, it is not better or worse any time of the day. Could this be from Pulsatilla? What remedy might counteract this?
I am quite worried. It has been a few weeks and I am not doing so well. Thank you for your comments.
magicandmiracles1 on 2012-09-16
just stop taking pulsatilla and it will wear off. Pulsatilla
can be given for diarrhea so it is wrong remedy or you
are overdosing .
Hope you are not self prescribing. If you want please
state what is going on with you and someone on here
can prescribe the correct remedy.
♥ simone717 6 years agoI've been repeating a series of remedies recommended to me by a homeopath I consulted with quite a while ago, under the philosophy she shared with me "repeat what worked in the past". I've taken the second of what was to be 3 weekly doses of Pulsatilla 200c and realize a stomach bug like case of very watery diarrhea I have had for 2 days began the day after taking the second dose of Pulsatilla. Should I just refrain from taking the third of the recommended doses and move on to the next step in the series?
Floraore 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.